Einige Bemerkungen zur Theorie der Gezeiten.

K. Maruhn

Mathematische Annalen (1966)

  • Volume: 165, page 111-116
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Maruhn, K.. "Einige Bemerkungen zur Theorie der Gezeiten.." Mathematische Annalen 165 (1966): 111-116. <http://eudml.org/doc/161425>.

author = {Maruhn, K.},
journal = {Mathematische Annalen},
keywords = {fluid mechanics},
pages = {111-116},
title = {Einige Bemerkungen zur Theorie der Gezeiten.},
url = {http://eudml.org/doc/161425},
volume = {165},
year = {1966},

AU - Maruhn, K.
TI - Einige Bemerkungen zur Theorie der Gezeiten.
JO - Mathematische Annalen
PY - 1966
VL - 165
SP - 111
EP - 116
KW - fluid mechanics
UR - http://eudml.org/doc/161425
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.